# SDR SWAA2022063023013

- Difficulty date: June 27, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 31,850 hours, 14,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTSIDE EMERGENCY LIGHT BETWEEN OVERWING EXITS OUT / [01] RELAMPED PER AMM 33-51-04. OPS CHK GOOD.
